Advanced search
Start date
Betweenand

Victor Hugo Jorge Pérez

CV Lattes GoogleMyCitations ResearcherID ORCID


Universidade de São Paulo (USP). Instituto de Ciências Matemáticas e de Computação (ICMC)  (Institutional affiliation for the last research proposal)
Birthplace: Peru

Associate professor (MS-5.2) at the University of São Paulo. Master's at Mathematics from the State University of Campinas (1996) and have PhD from the University of São Paulo-ICMC-USP-São Carlos (1999). He has experience in Mathematics, with emphasis in Commutative Algebra and Complex Singularity Theory, currently researcher in the following sub-areas: Cohomological Algebra; Ext and Tor functors, Local Cohomology of Modules and Local Cohomology of Graduated Modules, Formal Local Cohomology, Cohomological Modular Invariants, Application Germs Complexity, Equivalence of Application Germs, Multiplicity of Ideals and Modules. (Source: Lattes Curriculum)

Research grants
Scholarships in Brazil
Scholarships abroad
FAPESP support in numbers * Updated April 10, 2021
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (12)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications12
Citations11
Cit./Article0.9
Data from Web of Science

MIRANDA-NETO, CLETO B.. Maximally differential ideals of finite projective dimension. BULLETIN DES SCIENCES MATHEMATIQUES, v. 166, . Web of Science Citations: 0. (19/21843-2)

JORGE-PEREZ, VICTOR H.; MIRANDA-NETO, CLETO B.. Criteria for prescribed bound on projective dimension. COMMUNICATIONS IN ALGEBRA, . Web of Science Citations: 0. (19/21843-2)

JORGE-PEREZ, VICTOR H.; MIRANDA-NETO, CLETO B.. Homological aspects of derivation modules and critical case of the Herzog-Vasconcelos conjecture. COLLECTANEA MATHEMATICA, . Web of Science Citations: 0. (19/21843-2)

LIMA, P. H.; JORGE PEREZ, V. H.. EQUIMULTIPLE COEFFICIENT IDEALS. MATHEMATICA SCANDINAVICA, v. 121, n. 1, p. 5-18, . Web of Science Citations: 0. (12/20304-1)

LIMA, P. H.; JORGE PEREZ, V. H.. GRADED VERSION OF LOCAL COHOMOLOGY WITH RESPECT TO A PAIR OF IDEALS. JOURNAL OF COMMUTATIVE ALGEBRA, v. 9, n. 4, p. 545-561, . Web of Science Citations: 1. (12/20304-1)

FREITAS, T. H.; JORGE PEREZ, V. H.. Artinianness and finiteness of formal local cohomology modules with respect to a pair of ideals. BEITRAGE ZUR ALGEBRA UND GEOMETRIE-CONTRIBUTIONS TO ALGEBRA AND GEOMETRY, v. 58, n. 2, p. 319-340, . Web of Science Citations: 1. (13/20723-7, 12/01084-0, 12/20304-1)

CALLEJAS-BEDREGAL, R.; JORGE PEREZ, V. H.. ON LECH'S LIMIT FORMULA FOR MODULES. Colloquium Mathematicum, v. 148, n. 1, p. 27-37, . Web of Science Citations: 0. (12/20304-1)

FREITAS, THIAGO H.; JORGE PEREZ, VICTOR H.. On the endomorphism ring and Cohen-Macaulayness of local cohomology defined by a pair of ideals. CZECHOSLOVAK MATHEMATICAL JOURNAL, v. 69, n. 2, p. 453-470, . Web of Science Citations: 0. (13/20723-7, 12/01084-0)

CHU, L. Z.; JORGE PEREZ, V. H.; LIMA, P. H.. Ideal transforms and local cohomology defined by a pair of ideals. JOURNAL OF ALGEBRA AND ITS APPLICATIONS, v. 17, n. 10, . Web of Science Citations: 0. (12/20304-1)

CHU, LIZHONG; JORGE PEREZ, V. H.. The Stanley regularity of complete intersections and ideals of mixed products. JOURNAL OF ALGEBRA AND ITS APPLICATIONS, v. 16, n. 7, . Web of Science Citations: 0. (12/20304-1)

CALLEJAS-BEDREGAL, R.; JORGE PEREZ, V. H.. Mixed multiplicities and the minimal number of generator of modules. Journal of Pure and Applied Algebra, v. 214, n. 9, p. 1642-1653, . Web of Science Citations: 7. (08/53703-0)

FREITAS, T. H.; PEREZ, V. H. JORGE. ON FORMAL LOCAL COHOMOLOGY MODULES WITH RESPECT TO A PAIR OF IDEALS. JOURNAL OF COMMUTATIVE ALGEBRA, v. 8, n. 3, p. 337-366, . Web of Science Citations: 2. (13/20723-7, 12/01084-0)

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

FREITAS, Thiago Henrique de. Cohomologia local formal definida por um par de ideais. Tese (Doutorado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Carlos.  (12/01084-0

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: